# SDR ASOA2016021014530

- Difficulty date: February 10, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK SEGMENT, BS 612 - 616, LBL9.    FOUND TO BE OUT OF LIMITS IAW SRM 53-61-49.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801. FABRICATED NEW SEAT TRACK IAW EC/TC REO 601R-53-00-485.  INSTALLED NEW FABRICATED SEAT TRACK FS 612-616 LBL9 IAW AMM 53-00-49-400-801. COMPLIED WITH EC/TC REO 601R-53-00-485.
